The composition of paracetamol tablets

Drugs today are offered in different types and forms, targeting a wide range of diseases. One of the most sought after drugs is paracetamol. Instructions for use, price, reviews, analogues – All this will be discussed in the article.

Paracetamol is a drug related to the non-narcotic type of analgesics, which helps block TSOG1 and TSOG2 in the central nervous system. The drug has a special effect on pain centers and thermoregulation features. The exchange of basic substances takes place in the area of ​​the liver, and withdrawal occurs through the kidneys. To understand what means are used, it is necessary to take into account the main indications.

  • The tool has excellent antipyretic properties, so it is used for respiratory and infectious processes. And also in the case of other conditions, with increasing body temperature.
  • Well established headache paracetamol, as well as with weakness syndrome with moderate intensity. The tool is suitable for use with other pain, for example, in the teeth, muscle elements, traumatic phenomena.

There are several types of drug release on which how to use composition, how much to drink tablets or syrups for the duration, generally taken into account the dose of the drug.

  • tablets of 200, 325 and 500 mg;
  • baby syrup 125 mg;
  • suspension 120 mg for babies;
  • rectal suppositories for use by adults in multiple doses.

The side effects are allergies, manifested on the skin in the form of itching, rash and edema. Disorders of blood formation may occur.

Contraindications for use:

  • hypersensitivity to the components of the tool;
  • newborn period up to a month.

Reception with caution is provided for several phenomena:

  • kidney and liver failure;
  • viral-type hepatitis;
  • blood diseases;
  • chest age.

In the implementation of the reception of funds is important to ensure monitoring of indicators in terms of peripheral blood, as well as to monitor the functional state of the liver.

With a cold, Flu and other phenomena have certain dosages of the drug.

Shelf life drug in pill form 500 mg and other doses is 3 years, the suspension can be stored for 2 years.

If we consider the signs of abuse of this drug, we can note several factors, including vomiting, diarrhea, nausea, gastric pain, changes in the skin in the color parameter. One day after abuse, factors indicative of hepatic impairment can be considered. In particularly difficult situations, there is a development of deficiency, and a comatose-type condition may actively manifest itself. Toxic manifestation in adults can be observed when using more than 10-15 g of the drug per day. Expanded symptomatic picture of overdose can be manifested in a period of 1 to 6 days.

Paracetamol dosage in tablets for children accepts several factors.

Application of the remedy 500 mg and other dosages important at a temperature, colds and other factors.

Paracetamol is an independent drug with the same basic substance. Considering the auxiliary elements, it is possible to isolate such substances as the gelatinous component, starch, stearic acid, lactose. Like aspirin, paracetamol suppresses pain symptoms and eliminates unpleasant sensations. The tool is offered in the form of tablets having a creamy shade and a cylindrical shape of a flat type, risk and chamfer may be present.

When a woman is in an interesting position, changes in the body and immunity occur, and therefore the risk of morbidity increases. It is difficult to predict how the cold will behave, and how it will be reflected on the little one. Especially if it is in the early stages provisions – 1 term. Fortunately, the drug does not spread throughout the body and can not get into the fetus. That allows you to use it in any position and not worry. The tool has several basic mechanisms of action on the woman’s body.

  • acts as an anesthetic drug for headaches, problems with muscles and joints;
  • is an excellent anti-inflammatory drug;
  • copes with a decrease in heat and temperature with the flu.

Recommended dosage of the drug is indicated below.

But it is worth remembering that first trimester There are a number of restrictions on taking this drug.

The composition of paracetamol tablets

  • Start the course with 0.5 tablets at a time;
  • you can not drink more than three pieces in the daily intake;
  • You can not use the tool if the pain is no longer disturbing. In this case, the drug is not used for prophylactic purposes.

Another problem that a woman may encounter in the first or second trimester pregnancy – a cold. It is also important to take into account several basic rules in order to exclude the negative effect of taking the drug on the general condition.

  • Do not drink the remedy, if the temperature has not yet managed to linger for at least a day: it is worth preferring folk remedies to running around the pharmacies – soothing tea;
  • It is not recommended to use the product if the mode does not exceed 38 degrees;
  • do not drink the tool in the course of more than 3-4 days;
  • It is strictly forbidden to take the remedy more than 2 times a day.

Of course, mother, which bears the child, it is necessary to possess the basic information about these rules. This applies when taking the drug. from the head, colds and other ailments. But still, no matter what time the illness happened to you – on the first, second or in the third trimester – you need to think several times before taking action on the use of pills. If it is urgent and necessary, dosage must be determined by a specialist.

For kids, it is not a tablet form of the composition that is offered, but a special syrup that provides antipyretic act. Child Paracetamol is indicated with an increase in the normal temperature, pain in the head and other bodily areas. But it must be remembered that paracetamol cannot be treated, it only contributes to the removal of the main symptoms of the disease.

The dosage regimen is dependent on the age characteristics of the baby, this is also evidenced by pharmaceutical standard. AT 5 ml substances available 120 mg the main active ingredient. Among the contraindications to the use of syrup are diseases associated with the performance of their functions of the liver, kidneys, and blood. Also, you can not drink the composition of children up to 1 month and if there were obvious allergic reactions. In general, the agent does not affect synthesis in tissues and other important processes.

There is a definite difference between the syrup for babies and the suspension, presented in several points. But first it is worth considering the general nuances.

  • action identity;
  • consistency of consistency;
  • similar dosage: on 5 ml have to 120 mg active type substances;
  • both drugs have a pleasant aroma;
  • containers have a similar appearance and shape.

The main differences are in the composition of the drug, because the suspension does not contain sugar, and the syrup has a place to be refined. There is alcohol in the syrup, so you can not take the remedy to children under two years.

Instruction on application suspension for children’s treatment involves certain dosing regimens.

Usually how to use means determined strictly by the attending physician. As all situations of incidence are various among themselves. Price drug in suspension is about 70 rubles. While the syrup starts in the cost range from 60 rubles.

There are more cheap, and more expensive drugs, similar in effect to paracetamol. Funds that are worth cheaper the drug in question are listed below:

  • Paracetamol UBF (this synonyms);
  • IFIMOL

There are tools that are produced in Russia. there is imported drugs produced in Europe, which are somewhat more expensive than the funds in question, but they have a good effect.

Consider the effect and cost of these funds in more detail to make the right choice for the application.

This non-narcotic analgesic is taken with the same goals as the drug in question. One will have to pay about 11 rubles for the packaging of the medicine – this is the cheapest kind of remedies for pain and cold.

The tool has an action aimed at reducing the heat and the elimination of pain. Non-narcotic substance has an identical effect and helps to improve the work of numerous functions. The cost of the drug is only 45 rubles.

The drug is also prescribed quite often and contributes to the removal of pain. The cost of packing funds is 130 rubles, which is three times more expensive than paracetamol. The effect and indications of the compositions are similar.

Another remedy for colds is teraflu. What to choose, that the medical complex was effective? Colossal difference is the cost of drugs. Since teraflu is an import agent that costs much more. Reviews patients and specialists about the analogue are good. Compatibility of drugs is undesirable because the combined use does not enhance the effect of the use of funds. Theraflu is suitable for the prevention of fever, while paracetamol provides for relief of symptoms.

If you take alcohol and the drug in question at the same time, adverse events may occur effects in the form of increased toxic effect, hepatic diseases. The effect of the drug will be weakened. Drinking alcohol can only after discontinuing paracetamol on recovery.

Did you take paracetamol? Instructions for use, price, reviews, analogues information was useful? Leave your opinion or feedback for everyone on the forum!

Registration number:

Trade name: Paracetamol

Chemical name: para-acetaminophenol

The composition of the drug: Active ingredient: paracetamol -200 mg, Excipients: gelatin, potato starch, stearic acid, milk sugar (lactose).

Description: Tablets of white or white with a creamy shade are flat-cylindrical in shape, with a facet and risky.

analgesic non-narcotic agent

PBX code: N02BE01

Paracetamol is an analgesic and antipyretic agent. It blocks the synthesis of prostaglandins in the central nervous system by inhibiting cyclooxygenase 1 and cyclooxygenase 2, affecting the centers of pain and thermoregulation. Does not show anti-inflammatory effect. The lack of influence on the synthesis of prostaglandins in peripheral tissues determines the absence of a negative effect on the water-salt metabolism (sodium and water retention) and the mucous membrane of the gastrointestinal tract.

Pharmacokinetics: Paracetamol is rapidly and almost completely absorbed from the gastrointestinal tract. Associated with plasma proteins by 15%. Paracetamol penetrates the blood-brain barrier. Less than 1% of the paracetamol dose taken by the nursing mother passes into breast milk. A therapeutically effective plasma concentration of paracetamol is achieved when administered at a dose of 10–15 mg / kg body weight. The half-life is 1-4 hours. Paracetamol is metabolized in the liver and excreted in the urine, mainly as glucuronides and sulfonated conjugates, less than 5% is excreted unchanged in the urine.

Indications: It is used to quickly relieve headaches, including migraine pain, toothache, neuralgia, muscle and rheumatic pain, as well as for algomenorrhea, pain with injuries, burns; to reduce fever with colds and flu.

Carefully: Use with caution in benign hyperbilirubinemia (in

Adults, including the elderly and children over 12 years old: At 0.5-1 g, 1-2 hours after a meal with a large amount of liquid after 4-6 hours, the maximum daily dose is up to 4 g per day. The interval between doses must be at least 4 hours. Do not take more than 8 tablets within 24 hours. In patients with impaired liver or kidney function, with Gilbert’s syndrome, in elderly patients, the daily dose should be reduced and the interval between doses should be increased.

Children: Daily dose from 3 to 6 years (from 15 to 22 kg) – 1 g, up to 9 years (up to 30 kg) – 1.5 kg, up to 12 years (up to 40 kg) – 2 g. Multiplicity of appointment – 4 times a day; the interval between each dose is not less than 4 hours. If symptoms persist, consult a doctor.

Do not exceed the specified dose. If you have taken a dose that exceeds the recommended dose, seek medical help even if you feel well. An overdose of paracetamol can cause liver failure.

The drug is not recommended for more than five days as an anesthetic and more than three days as an antipyretic without prescription and observation by a doctor. Increasing the daily dose of the drug or the duration of treatment is possible only under medical supervision.

In recommended doses, the drug is usually well tolerated. Paracetamol rarely causes side effects. Sometimes allergic reactions can occur (skin rash, itching, urticaria, angioedema), exudative erythema multiforme (in

On the part of the digestive system: nausea, epigastric pain, increased liver enzymes, hepatonecrosis. On the part of the endocrine system: hypoglycemia. If you experience unusual symptoms, you should consult a doctor.

Signs of paracetamol overdose – nausea, vomiting, stomach pain, pale skin, anorexia. In a day or two, signs of liver damage are determined. In severe cases, liver failure and coma develops. A specific antidote for paracetamol poisoning is N-acetylcysteine.

Symptoms: Pallor of the skin, anorexia, nausea, vomiting; hepatonecrosis (severity of necrosis is directly dependent on the degree of overdose). If you suspect an overdose, you should immediately seek medical help. The toxic effect of the drug in adults is possible after taking more than 10-15 g of paracetamol: an increase in the activity of liver transaminases, an increase in prothrombin time (12-48 hours after administration); A detailed clinical picture of liver damage occurs after 1-6 days. Rarely, liver dysfunction develops with lightning speed and may be complicated by renal failure (tubular necrosis).

Treatment: The victim should do a gastric lavage during the first 4 hours of poisoning, take the adsorbents (activated carbon) and consult a doctor, the introduction of SH donators and precursors of the synthesis of glutathione – methionine 8-9 hours after overdose and N-acetylcysteine ​​- after 12 h. The need for additional therapeutic measures (further introduction of methionine, in / in the introduction of N-acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as the time elapsed after its administration.

Before taking consult your doctor in the case of:

  • You have a severe liver or kidney disease;
  • You are taking drugs against nausea and vomiting (metoclopramide, domperidone), as well as drugs that lower cholesterol in the blood (cholestiramine);
  • You are taking anticoagulants and you need painkillers every day for a long time. Paracetamol in this case can be taken occasionally;

TO PREVENT THE TOXIC DAMAGE OF THE LIVER, PARACETAMOL SHOULD NOT BE COMBINED WITH THE RECEPTION OF ALCOHOLIC BEVERAGES, AND WILL ALSO BE TAKEN BY PERSONS TO THE CHRONIC CONSUMPTION OF ALCOHOL.

During long-term treatment, it is necessary to control the picture of peripheral blood and the functional state of the liver.

Interaction: The drug, when taken for a long time, enhances the effect of indirect anticoagulants (warfarin and other coumarins), which increases the risk of bleeding. The inducers of microsomal oxidation enzymes in the liver (barbiturates, difenin, carbamazepine, rifampicin, zidovudine, phenytoin, ethanol, flumecinol, phenylbutazone, and tricyclic antidepressants) increase the risk of hepatotoxic action in overdose.

Prolonged use of barbiturates reduces the effectiveness of paracetamol.

Ethanol contributes to the development of acute pancreatitis.

Inhibitors of microsomal oxidation (cimetidine) reduce the risk of hepatotoxic action. Sharing with other nonsteroidal anti-inflammatory drugs increases nephrotoxic effect.

The simultaneous long-term administration of paracetamol in high doses and salicylates increases the risk of developing kidney and bladder cancer. Diflunisal increases the plasma concentration of paracetamol by 50% – the risk of developing hepatotoxicity.

Myelotoxic drugs increase the hematotoxicity of the drug. Metoclopramide and domperidone increase, and cholestyramine reduces the rate of absorption of paracetamol. The drug can reduce the activity of uricosuric drugs.

Tablets 200 mg. On 10 tablets in a blister or cell-free packaging. On 2 or 3 blister strip packagings with the instruction for application are placed in a pack from a cardboard. Contoured cell-free packaging with an equal number of instructions for use are placed in cardboard boxes.

The composition of paracetamol tablets

Store in a dry, protected from light and out of the reach of children, at a temperature not higher than + 25 ° C.

3 years. Do not use after the expiration date printed on the package.

424006, Russia, Republic of Mari El, Yoshkar-Ola, ul. K. Marx, 121

PARACETAMOL(Paracetamol)

General characteristics:International non-proprietary name: paracetamol; para-acetaminophenol;

main properties of the dosage form: white or white tablets with a flat surface, risk and chamfer;

Composition: 1 tablet contains paracetamol in terms of 100% substance 0.2 g;

Excipients: sodium carboxymethyl starch, low molecular weight polyvinylpyrrolidone medical, calcium stearate.

Form release. Pills.

Pharmacotherapeutic group. Analgesics and antipyretics. ATC code N02B E 01.

Pharmacodynamics. Paracetamol has anti-inflammatory, analgesic, antipyretic effects. The mechanism of action is associated with the suppression of the synthesis of prostaglandins and the predominant influence on the center of thermoregulation in the hypothalamus.

Pharmacokinetics. Quickly and almost completely absorbed in the digestive tract. The maximum plasma concentration is determined in 30-60 minutes. after ingestion. Up to 80% of the dose taken is metabolized in the liver, only 3% is excreted in the urine unchanged.

The half-life is 2-4 hours in healthy and 8-12 hours in patients with liver disease.

Indications. Inflammatory processes, toothache, headache, neuralgia, myositis, arthralgia and other painful conditions of various etiologies, fever, influenza, colds.

Application. Assign inside with a large amount of liquid, 1-2 hours after eating (taking immediately after a meal leads to a delay in the development of action). A single dose for adults and children over 12 years old – 1-2 tablets. The multiplicity of appointments – up to 4 times per day. The maximum daily dose is 4 g. The course of treatment is 5-7 days.

Single doses for children: from 3 to 6 years – 0.5-1 tablet, from 6 – 12 years – 1-2 tablets. The multiplicity of appointments – 4 times a day, the interval between doses – at least 4 hours. The maximum duration of treatment is 3 days.

Children up to 3 years prescribed the drug in another dosage form.

Side effect. Allergic reactions (skin rash, itching, urticaria, angioedema), nausea, epistragial pain; anemia, thrombocytopenia. With prolonged use in large doses – hepatotoxic effect, hemolytic anemia, methemoglobinemia; nephrotoxicity (papillary necrosis).

Contraindications. Hypersensitivity, impaired renal function, liver, diabetes, blood diseases. Should not be used by older people, children under 3 years old, women during pregnancy and lactation.

Overdose. Symptoms: in the first 24 hours – pale skin, anorexia,

nausea, vomiting; after 12 – 48 h – encephalopathy, cardiac arrhythmias, pancreatitis, coma.

Liver damage is possible when taking 10 g or more (in adults).

The risk of overdose increases in patients with alcoholic liver disease.

Treatment. Appointment of methionine by intravenous or intravenous administration of N-acetyl cysteine.

Features of application. Paracetamol is prescribed with caution to patients with benign hyperbilirubinemia.

With long-term use of paracetamol, it is necessary to monitor the picture of peripheral blood and the functional state of the liver.

Interaction with other drugs. Stimulants of microsomal oxidation in the liver (phenytoin, barbiturates, ethanol, zixorin, rifampidin, phenylbutazone, tricyclic antidepressants, alcohol) increase the production of hydroxylated active metabolites of paracetamol, which makes it possible for severe intoxication to develop with a small overdose. Ethanol contributes to the development of acute pancreatitis when taking paracetamol. Inhibitors of microsomal oxidation (cimetidine) reduce the risk of hepatotoxic action of paracetamol. Paracetamol reduces the effect of uricosuric drugs.

Terms and conditions of storage. Store in a dry, dark place at a temperature of 15 ° C to 25 ° C.

Shelf life – 3 years.

Vacation conditions. Over the counter.

Packaging. Tablets number 10 in a blister or strip; Number 10 in a blister, 2 blisters in a pack.

Manufacturer. OJSC Kiev medical preparation.

Address. Ukraine, 01032, Kiev, st. Saksaganskogo, 139.

Like this post? Please share to your friends:
Leave a Reply